Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Weird feeling in heart, heart flutter, flu symptoms, hissing in head. On fibromyalgia medication.

I had a weird feeling while shopping today, it was like i might have a heart attack ,it wasnt tightning of the chest ,but a very big flutter ,normally i breathe through it if i can,but today was massive unlike the others i have felt. I am on tablets for pains for firomyalgia i need to add,along with this i have flu symtoms and blocked nose after having the flu jab in december,i also have hissing on anf off in my head.
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with two possibilities

1.the first one include;ACID PEPTIC DISEASE

-the medicines taking for fibromyalgia may be the predisposing factor.
-irregular diet
-h.pylori infection
are other possible causes

2.second possibility is,ALLERGY;leads to SINUSITIS

x-ray for PNS may confirm the diagnosis

I hope this is helpful for you, thank you     
Answered: Sun, 20 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor